# SDR UG82002F00002

- Difficulty date: May 16, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N5116
- Make and model: Cessna 750
- Aircraft serial: 7500019
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23057202
- Part serial: CAE330026
- Condition: Out Of Tolerance
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL PRESSURE OUT OF LIMITS, HI/RED 106 PSI AT 80-90 KTS.  ENGINE INTERNAL BEARING SEAL AIR LEAKAGE WHICH MAY OCCUR AS ENGINE APPROACHES ITS MIDLIFE INSPECTION.  VISUALLY INSPECTED ENGINE OIL FILTER BYPASS BUTTON.  PERFORMED TAKEOFF POWER RUN UP.  FOUND OIL PRESSURE WITHIN LIMITS.
